MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/ccr3.73191

Медицинская библиотека · Clinical case reports · 2026

A Case of Meige Syndrome in a Pediatric Patient With Schizophrenia.

Mizobuchi Kosuke, Tanii Hisashi, Kanai Koji

СтатьяПеревод в очереди

Аннотация

Long-term treatment with multiple antipsychotic medications for schizophrenia may increase the risk of developing tardive dystonia, including Meige syndrome. Although clozapine has been suggested as a way of improving dystonia symptoms, there is no established consensus regarding its use in pediatric patients with treatment-resistant schizophrenia, and careful consideration is required. A 12-year-old boy with schizophrenia experienced blepharospasm and oromandibular twitching while undergoing treatment with multiple antipsychotic medications. We stopped giving him the same medications that had been used during his previous hospitalizations (risperidone, olanzapine, aripiprazole, lurasidone, and paliperidone, paliperidone palmitate (a long-acting injectable), asenapine, and blonanserin). We then started giving him clozapine, gradually increasing the dose to 125 mg. Following this treatment intervention, the dystonic symptoms resolved completely, and the psychiatric symptoms stabilized.

Для цитирования: Mizobuchi Kosuke, Tanii Hisashi, Kanai Koji. A Case of Meige Syndrome in a Pediatric Patient With Schizophrenia.. Clinical case reports. 2026. DOI: 10.1002/ccr3.73191.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.